# SDR HALA2011050300178

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 2,294 hours, 432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CARD 3351-7017, THE 19WL EPSU BATTERY FAILED.  R & R THE EPSU BATTERY AT LOCATION 19WL IAW AMM 33-51-38-400-802.  EPSU AT 19WL TEST, OK.
